# SDR DALA2019032501891

- Difficulty date: March 24, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 53,095 hours, 36,435 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Pan
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON LOWER/FWD RING PAN STA Y= 541, 655, 794 AND 889 LT SIDE AT PAX CABIN. LOWER/FWD RING PAN STA Y= 541, 655, 794 AND 889 LT SIDE AT PAX CABIN WERE REPAIRED PER SRM 56-20-02-2R PROCEDURE 1, REPAIR 1, TYPE B. (ET) (HFEC) INSPECTION WAS ACCOMPLISHED ON LOWER/FWD RING PAN STA Y= 541, 655, 794 AND 889 LT SIDE AT PAX CABIN, NO CRACKS WERE FOUND AFTER TRIM OUT PER NDTSPM PART 6, 06-10-01.001. (LP1000458)
